The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Generalised Kropina Change of Finsler Metric and Finslerian Hypersurfaces

Authors

Asha Srivastava

Abstract

Studies of Generalised Kropina Change of Finsler Metric and Finslerian Hypersurfaces has been carried out in this paper.

Keywords and Phrases : Finsler space, Kropina Change , Finslerian Hypersurfaces

Received date : March 27, 2007

Accepted date: June 20, 2007

cited by: J.T.S. Vol.1 (2007), pp.97-106

Download PDF